Dynamics of random chains of finite size with an infinite number of elements in $ {\mathbb R}^{2} $

Elena V. Karachanskaya (Chalykh)
Theory of Stochastic Processes
Vol.16 (32), no.2, 2010, pp.58-68
A finite chain with infinitely many units within the stochastic dynamical model in $ {\mathbb R}^{2}$ is considered. The equation for the probability distribution density of chain lengths is constructed. This equation is a function of the parameter $t$ which stands for the time. This research is a sequel to work \cite{1}.